I'm on the verge of losing it today

It’s not that I’ve been miss chipper or feeling all that wonderful or anything but I was having a stretch where things seemed to be a bit contained. Then, over the past 3 weeks, I’ve been progressively feeling worse and worse. Last night I went to bed dizzy as heck, then woke up at 3 in the morning with extreme stomach pains and sat in the bathroom for an hour. Today I’m super nauseous. It almost feels like I have a stomach bug except it’s happening regularly. And the night before my husband and I got into an argument that led to him telling me I need to get “this” (meaning my anxiety and depression over the situation) under control. I’m already in therapy once a week, take klonopin daily, have tried antidepressants (but they don’t agree with me since MAV started), and am going to vision therapy for this condition once a week. I don’t know what more I could be doing. I just want to pick up the phone and call a doctor for help, but I don’t have one to call… because they don’t understand what I’m dealing with either. I don’t know how much longer I can live a life in which I tell myself “just get through the day.” I try not to vent too much but I just wanted to speak to someone who understands what I’m coping with… it’s been a bad couple of days :frowning:

I’m so sorry you’re having a rough day! How much klonpin do you take? Does it help with the anxiety and dizzies?

Sounds like you need to find an understanding and knowledgable doctor ASAP! And then have your husband go with you to an appointment so he can be told by a specialist about how awful this crap is, and what he can do to help you. Telling you to “get it under control” is not helpful, and just adds to your anxiety/depression I’m sure.

Come here to vent all you need!!! And I hope your stomach issue resolves very quickly!

HI Adrienne,
I’m so sorry…I know it’s not helpful when you don’t feel supported at home. Having a chronic illness can definitely wear us down, and the down days can be so hard. But like you said, you were having a good stretch there for a while, so just hang on till the next good stretch. I agree that your husband needs to understand what you’re going through, despite appearances…“hidden” illnesses make it even harder…Is there a medicine you haven’t tried yet? Personally, I feel so much better after getting my right “cocktail”…I know my husband is happy to see me acting like the person he married…but he got worn down when I was in the trenches…
Hang in there my friend…you have my email if you need to chat…
xoxo
Kelley

Thank you both, a kind word does so much :slight_smile: My husband generally is very supportive – I know it wears on him too to not have me be the true me, and he snapped out of frustration. It’s just so hard to hear things like “you’re not doing enough” because I feel like I’m doing SO, SO much it’s exhausting!

I’ve decided not to try any other meds until I finish the vision therapy program I’m in since I had so many side effects with the meds I did try (except for my trusty .125 of klonopin). Kelley, do you believe that that dosage, which I know you take as well, is enough to effectively manage your anxiety? The doc looks at my cross-eyed when I tell him I cut it down that small.

Hi, SO sorry that you’re having a rough time right now. Keep a positive attitude, this will pass. Do something extra to pamper yourself while it’s so bad. Go sit in the sun (with sunglasses) for a bit.Take a short walk if you’re able. Try some deep breathing, trying to clear your mind. Think of all the positive things that you have. One thing that makes me feel better is to read thru some of the success stories http://mvertigo.cloudapp.net/t/success-stories/1104.

This crap will lessen and we will all improve. Stay strong!
John

Hi Adrir,

Sorry to hear you are feeling so down. I’ve been there too. Several times! But please know it DOES get better, and you will. And joining a forum like this is so good because it gives us all a place to come to talk/let off steam/rant, and know that there are loads of other people going through/have gone through similar stuff and that they really understand.

Take care, and I hope you will see some improvement very soon.

Adrienne,
The Klon I take it the same as yours…once in the morning, and if I have big plans at night, I might do it twice. Another thing that helped me and has relatively no side effects, except it makes me tired after taking it, is Promethazine. It really took me to the next level of normal. I only take half the 25mg pill that is intended for adults. It is an antihistamine, but also has a little bit of dopamine suppression in it…verrrrry small amount, but whatever it is, it helps.
I also take 100mg at 5htp, a natural supplement, to give my body the tools to make serotonin…
Serotonin depletion is, to me, a big indicator of the change in brain chemistry that starts this domino effect…as we age, especially women, and estrogen starts to deplete, our serotonin gets lowered…if we are people who have operated on low sero our whole lives, we don’t have much to lose before feeling the effects. Kind of like a skinny and fat kid on a desert island…the fat kid can go much longer without food than the skinny kid. Lol…if you google “low serotonin personality traits” you might be surprised to see if you fit the bill. I did…so there are many reasons you might not be getting enough sero…diet, vit B’s depletion, not enough folate…hormone fluctuations…so I try to do as much as I can to give my body what it needs to make this crucial neurotransmitter…
:slight_smile:
KElley